Author Topic: What is happening in your brain? by Parker  (Read 34644 times)

[Buddie]

Re: What is happening in your brain? by Parker
« Reply #10 on: May 15, 2018, 02:35:28 pm »
Dear [...],
Thank you for this very detailed explaination of my brain activities.
I have been off since 12/10/17. I had to rush off due to severe Tolerance
Dependency withdrawl symtoms so severe I could not survive. My doc did not mention taper.
So It was real rough about 1-2 months, then better with alot of waves and waves in one day.
Then it got better last 2-3 weeks sleeping [...] 4-8 hours.

Now last days sleepless again so Im scared. I do not want to go on sleep meds....
Is this part if the phases???

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What is happening in your brain? by Parker
« Reply #11 on: May 26, 2018, 02:30:44 am »
[...], just wanted to say thank you so much for this post! Very reassuring -- the ol' tractor is just in the shop :thumbsup:

A couple of questions if you have the time.

I'm suffering horrendous head and body tension, like someone is stepping on my head, was wondering if you could perhaps explain why this is? And what your thoughts are on taking antidepressants during [...] namely the one i've been prescribed, sandomigran (Pizotifen) which acts on serotonin levels to help with migraines. Do you think it would it be more trouble than it's worth to be messing with the brains workers?

Once again, thank you  :D  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What is happening in your brain? by Parker
« Reply #12 on: June 04, 2018, 08:25:26 pm »
Hi [...],
As a long time migraine sufferer, I feel your pain. hough not an antidepressant, I used Imitrex injections since it came on the scene in the '90s. (My head pain didn't increase or decrease with klonopin). I did decide about a year ago (I'm Klonopin free for 61 months now), to quit taking the injections for migraine and just rough it. Oddly, my migraines are less severe than ever, and I've had them for over [...] years. It's part of my life. I have reverted back to inhaling apple cider vinegar steam and it curtails the migraine a lot. All of this is a long way of saying if you can be drug free while healing, do it. Try home remedies, homeopathic ones, but try to stay off any drug that plays with your brain while it's trying to get back on course.

Good luck to you==hang in there, it does get better.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What is happening in your brain? by Parker
« Reply #13 on: August 02, 2018, 05:55:52 am »
[...], thank you for your reply -- just saw it now. I ended up taking a low dose of amitriptyline (20mg) only been three weeks but ive noticed a significant drop in my head tension. It's an old skool tricyclic. No nasty side effects so far. But im not going higher than 20mg as I agree best to let the brain do its thang.

Peace and love  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What is happening in your brain? by Parker
« Reply #14 on: August 13, 2018, 09:43:31 am »
Wow, thank you for this posting. It is the most beautifully written empathic piece of writing linking in to what I/we experience.

very helpful,

Thank you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What is happening in your brain? by Parker
« Reply #15 on: August 23, 2018, 03:58:56 pm »
Amazing, life-changing information. 

This!:  "Once I hit it, I could notsleep more than 6 hours on all that klonopin AND Ambien! I couldn't remember things last week. I was crying all the time... something was wrong."

Thank you so much!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What is happening in your brain? by Parker
« Reply #16 on: August 23, 2018, 04:51:33 pm »
I am new to Benzobuddies, but have had a long history with Benzos.  After 4 years of Xanax, I hit the wall before realizing how bad they are for you.  I withdrew over a 1 month period over 1-1/2 years ago, but I have not yet recovered. I have gone through windows and waves, but the current wave has lasted 2 months and I am getting worse.  I am in the bed 24/7 and have not left the house in months. Can anyone help me?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What is happening in your brain? by Parker
« Reply #17 on: August 23, 2018, 05:10:22 pm »
I am new to Benzobuddies, but have had a long history with Benzos.  After 4 years of Xanax, I hit the wall before realizing how bad they are for you.  I withdrew over a 1 month period over 1-1/2 years ago, but I have not yet recovered. I have gone through windows and waves, but the current wave has lasted 2 months and I am getting worse.  I am in the bed 24/7 and have not left the house in months. Can anyone help me?

Hi Anna,
I'm so sorry to hear that things are so rough for you at the moment, and for so long
You might get more response by posting on a different thread.  Or on several threads like the withdrawal support or the protracted withdrawal support.
Wishing you ease in the next while
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What is happening in your brain? by Parker
« Reply #18 on: September 24, 2018, 10:28:28 pm »
The part about pain really resonates me. I started supplementation that is target my brain. While my anxiety has decreased, physical pains have surfaced in my brain. I can't distinguish whether this is a sign of damage or a good indication that those areas are waking back up. Is there any thoughts to distinguish the two? Do you have any opinion on introducing supplements while off and which to definitely avoid? I am not sure what to do any more.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What is happening in your brain? by Parker
« Reply #19 on: December 01, 2018, 11:29:31 pm »
Parker, I just re-read this after 6 years. It STILL helps me. I have referred many people to this article. Learning even just a tiny bity about what  causes WD symptoms is valuable..
Thank you again.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.